# SDR IXXA08SMN187S

- Difficulty date: October 21, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE EXTERNAL SKIN CORRODED AT STATION 1530.000 LONGERON 35 RIGHT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN SEGMENT, SPLICE, INTERNAL DOUBLERS, INTERNAL DOUBLERS, INTERNAL FINGER DOUBLERS, LONGERON STRAPS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIGURE 8 SHEET 1, SRM 51-1-8B PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 51-1-21, SRM 51-1-20D, SRM 53-2-1 FIGURE 8 SHEET 3 TR 53-173, SRM 53-5-2 FIGURE 1, SRM 51-1-8B. SRM 51-1-11, AND SRM 51-3-1.
